# SDR TWAA0005504

- Difficulty date: April 2, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD ENTRY DOOR UPPER AFT STOP HOLE WAS CRACKED .5 IN FWD AND .125 IN AFT.  FABRICATED DOUBLERS AND INSTALLED PER SRO 9530252.
